# SDR 03FDEA00075

- Difficulty date: January 23, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 29,500 hours, 8,526 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC81312
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 1-5510-67532,  HORIZONTAL STABILIZER, RT SPAR CAP,  REPLACEMENT IAW SR DRAWING REPLACES EA 1-5510-64246 PART 3 AND IS TERMINATING ACTION.  HORIZONTAL STABLIZER, RT SPAR CAP REMOVED AND REPLACED IAW EA 1-5510-67532.  HORIZONTAL STABILIZER,  RT SPAR CAP REPLACEMENT IAW SR DRAWING SR11550010.
